# SDR DL31L953675

- Difficulty date: September 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N843AB
- Make and model: Airbus A310-324
- Aircraft serial: 689
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Odor
- Location: Aft Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ELECTRICAL RUBBER INSULATION BURNED SMELL IN AFT GALLEY ABOUT 01.45 BEFORE LANDING, NO SMOKE NOTICED.  THOUGHT TO COME FROM CEILING AREA.  PULLED AFT GALLEY C/BS AND TURNED ALL GALLEY SWS OFF.  TURNED OFF NAV LIGHTS.  OPERATED ALL OVENS, REMOVED COFFEE MAKERS AND CHECKED PADSAND WIRING.  OPENED OVERHEAD PANELS AND CHECKED WIRING BALLASTAND TUBES.  WITH AIR COND ON OPERATED SYSTEMS, ALL OK.
